Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv+ w/ carpel tunnel
Sep 1, 2005

Hi I am hiv+ and have been on meds since 1999. I am currently taking kaletra, viread and ziagen. I am battling a work comp case where they are denying me as not work related injury. The injury is carpel tunnel. Two nerve conductions studies point to this. They are saying my being hiv+ and taking hiv meds is causing this and that it is neuropothy and are trying to make me settle for a lump sum of money to get out of their hair. I am confused as to what and who to believe. Does this sound like it could be related to hiv? I have pain and numbness in left hand primarily at night. Sometimes extremely unbarable. Please let me know.

Response from Dr. Henry

HIV-related or HIV-drug related neuropathy would rarely manifest itself in the wrist(s) as you describe in the absense of problems in the toes/feet (where those conditions almost always first develop). KH



Previous
temporarily stopping meds
Next
Pain in the fingure joints

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement